Almost-primes represented by quadratic polynomials.

Lemke Oliver, Robert J.


  • Let G(x) be an irreducible polynomial with integer coefficients. It is conjectured that the set {n ∈ N : G(n) is prime} is infinite for most G(x) If Pr denotes the set of squarefree positive integers with at most r prime factors, we consider the set {n ∈ N : G(n) ∈ Pr} with the goal of showing that it is infinite for a suitable choice of r. Considerable work has been done on this problem, with the ... read more
This object is in collection Creator department Subject Permanent URL Citation
  • Lemke Oliver, Robert J. "Almost-Primes Represented by Quadratic Polynomials." Acta Arithmetica 151, no. 3 (2012): 241-261. doi:10.4064/aa151-3-2.
To Cite:
TARC Citation Guide    EndNote
Detailed Rights